# SDR IPXA11567462

- Difficulty date: June 4, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 343
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FOUND CORROSION ON SHEAR WEB AT STA 343, RBL 0 TO RBL 15.  REPAIRED IAW ER 11-03103.
